Advertisement

Semigroup Forum

, Volume 97, Issue 3, pp 571–571 | Cite as

Semigroup identities of tropical matrix semigroups of maximal rank

  • Zur IzhakianEmail author
Acknowledgement
  • 368 Downloads

Although Shitov’s paper [2] was cited in [1], the credit given to Shitov for the use of his idea in Lemma 2.8 and consequently Corollary 2.16 was not sufficient. The author would like to give full credit to Yaroslav Shirov [2] for his idea implemented in Lemma 2.8 and Corollary 2.16 of [1].

References

  1. 1.
    Izhakian, Z.: Semigroup identities of tropical matrix semigroups of maximal rank. Semigroup Forum 92(3), 712–732 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Shitov, Y.: A semigroup identity for tropical 3x3 matrices. Preprint arXiv:1406.2601 (2014)

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of AberdeenAberdeenUK

Personalised recommendations